Article
New Approach of (α 0 − ψ )-Contractive Mappings on a Closed Ball in dislocated metric spaces
Authors
and
Abstract
The aim of this paper is to introduce an integral type closed ball and establish common fixed point results of integral type $(\alpha_0 - \psi)$-contractive mapping in complete dislocated metric space. We extend the scope of $(\alpha,\psi)$-contractive mappings which are $\alpha_0$-admissible on a closed ball in complete dislocated metric spaces. Our results provide extensions as well as substantial generalizations and improvements of several well known results in the existing comparable literature.
Keywords
Common fixed point, Complete Dislocated metric Space, $\alpha_0$-$\psi$-contractive mappings, $\alpha_0$-admissible, Closed ball, integral type contraction, Lebesgue integrable
Citation
Hussain, A. & Arshad, M. (2017). New approach of (α 0 − ψ )-contractive mappings on a closed ball in dislocated metric spaces. Journal of Analysis & Number Theory, 5(1), 5–11. https://doi.org/10.18576/jant/050102
A. Hussain and M. Arshad, “New approach of (α 0 − ψ )-contractive mappings on a closed ball in dislocated metric spaces,” Journal of Analysis & Number Theory, vol. 5, no. 1, pp. 5–11, 2017, doi: 10.18576/jant/050102.
Hussain A, Arshad M. New approach of (α 0 − ψ )-contractive mappings on a closed ball in dislocated metric spaces. Journal of Analysis & Number Theory. 2017;5(1):5–11. doi:10.18576/jant/050102.
Hussain, A. and Arshad, M. (2017), ‘New approach of (α 0 − ψ )-contractive mappings on a closed ball in dislocated metric spaces’, Journal of Analysis & Number Theory, 5(1), pp. 5–11. Available at: https://doi.org/10.18576/jant/050102.
Hussain, Aftab, and Muhammad Arshad. “New Approach of (Α 0 − Ψ )-contractive Mappings on a Closed Ball in Dislocated Metric Spaces.” Journal of Analysis & Number Theory, vol. 5, no. 1, 2017, pp. 5–11. https://doi.org/10.18576/jant/050102.
Hussain, Aftab, and Muhammad Arshad. “New Approach of (Α 0 − Ψ )-contractive Mappings on a Closed Ball in Dislocated Metric Spaces.” Journal of Analysis & Number Theory 5, no. 1 (2017): 5–11. https://doi.org/10.18576/jant/050102.
Export citation
Published by: Engineering Journals


